# SDR SWAA2024072304680

- Difficulty date: June 22, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 59,332 hours, 35,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD GALLEY DOOR CUTOUT SURROUND LOWER STRUCTURE WL 208; BS 344+2; RBL 66. CORROSION ON FWD GALLEY DOOR CUTOUT SURROUND LOWER STRUCTURE WEB WL 208 BS 328+2 RBL 66<[01] REMOVED AND REPLACED ON FWD GALLEY DOOR CUTOUT SURROUND LOWER STRUCTURE WEB IAW SRM 51-40-02; DWG 142A8310 ID:0006 REV:A AND DWG 141A8310 ID:0005 REV:-;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
